# SDR ASOA201701141056

- Difficulty date: January 14, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 35,138 hours, 32,627 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R360081205
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BS 621 PRESSURE BULKHEAD FOUND CRACKED IN MULTIPLE AREAS.  CUT OUT CRACKED AREAS OF THE BULKHEAD AND INSTALLED REPAIRS IAW REO 601R-53-61-1240 REV D AND REO 601R-53-61-5897 REV --.
